Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can bactrim cause fever

Premium Questions

Dr.  Indu Kumar MD

just wait it out? Why would Bactrim cause a fever? ...I posted last night that I have been taking Bactrim for 8 days for a UTI. I had a 101° fever last ... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr.  Ashwini Kolur MD

What can cause an intermittent fever (usually normal upon awaking and high by about 3 degrees ... gastroparesis , being treated with Xyfaxan and most recently taking Bactrim . No change in symptoms, in... View answer

Answered by : Dr. Ashwini Kolur ( General & Family Physician)
Dr. Lekshmi Rita Venugopal MD

I went to a cvs minute clintic with chills , aches low grade fever and a non productive cough. Ive already taken 3 doses of bactrim ds (1tab bid). The CVS np ordered Levofloxacin 750 1tab for 5 days. He ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Chobufo Ditah MD

I was diagnosed with Salmonella typhi O last week and have been running fevers all week. I was prescribed Bactrim along with a fever reducer. So far it has been 6 days. How much loner should I expect ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Grzegorz Stanko MD

Just had a UTI two weeks ago .I was on Bactrim for ten days. Now I have this persistent low grade temperature for almost a week now. Does still have to do w/ my infection ? ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)

Public Forum Discussions

Dr. Maheshwari MD

back, but was called in the generic for Bactrim twice a day. I have taken 2 doses. still have a fever ...Thanks, i have had a fever that started Sunday evening. Went to Dr Monday. Was told I have ... View answer

Answered by : Dr. Maheshwari ( General & Family Physician)
Dr.  Nishad BN MD

Hi, my 6year old girl has been diagnosed by dr with uti and has been put on Bactrim. She has taken 2 times since last evenin 10ml but she is still having a fever and her eye is very red like ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Harshita MD

My wife visited a doctor regarding a bladder infection and was prescribed Bactrim....She has had a reoccuring fever, headache, dizziness, nauseau, body aches etc....at first we thought it was part ... View answer

Answered by : Dr. Harshita ( Ophthalmologist)
Dr. Ashaq Parrey MD

Is cipro related to doxycycline? I am taking bactrim and cipro for cellulitis in my left great toe. I take 30 mg of celexa. I just came down with a fever and the shakes and aching in my knees ... View answer

Answered by : Dr. Ashaq Parrey ( General & Family Physician)
Dr. Michelle Gibson James MD

. Was this the cause of the medicine or the high fever? ... ended up with a high fever, then bluish spots started to appear on my body. When the fever went away ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Omprakash Ashokrao Deshmukh MD

fever may cause vomiting.

Dr. Praveen MD

Hi dear.Welcome and thanks for posting on HCM. Fever can be due to various reasons.The most common among which would be infection(respiratory tract/gastroenteritis etc).Hence I would like to know if you have any...